HOMOLOGY OF QUANTUM LINEAR GROUPS


Kaygun A., Sutlu S.

HOMOLOGY HOMOTOPY AND APPLICATIONS, vol.23, no.2, pp.9-31, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.4310/hha.2021.v23.n2.a2
  • Title of Journal : HOMOLOGY HOMOTOPY AND APPLICATIONS
  • Page Numbers: pp.9-31

Abstract

For every n >= 1, we calculate the Hochschild homology of the quantum monoids M-q(n), and the quantum groups GL(q)(n) and SLq(n) with coefficients in a 1-dimensional module coming from a modular pair in involution.